# SDR ASAA1057919

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,187 hours, 4,286 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 CSD DRIVE LIGHT REMAINS OFF AFTER SHUTDOWN.  PERFORMED OPERATIONAL TEST OF NR 1 IDG RAN ENGINE SYSTEM OPS NORMAL PER AMM 24 21 00.
